# SDR CALA2021092001616

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9296437/30437. CABIN FLOOR STRUCTURE HAS CORROSION ON R2 DOOR SILL IN SEVERAL PLACES. GENERATED BY V892443 REMOVED AND REPLACED AFT CABINR2 DOOR SILL BEAM FR66-68 STR23R I AW A320 SRM 51-72-11-911-001. MECH V061619 INSP BY V892443
